VOL. 5 · NO. 1 | 2005
 
VIEW ALL ABSTRACTS +
Articles
Abhijit Champanerkar, Ilya Kofman
Algebr. Geom. Topol. 5 (1), 1-22, (2005) DOI: 10.2140/agt.2005.5.1
KEYWORDS: Jones polynomial, Mahler measure, Temperley–Lieb algebra, hyperbolic volume, 57M25, 26C10
John R Klein
Algebr. Geom. Topol. 5 (1), 23-29, (2005) DOI: 10.2140/agt.2005.5.23
KEYWORDS: Poincaré duality space, fibration, 57P10, 55R99
Dietrich Notbohm, Nigel Ray
Algebr. Geom. Topol. 5 (1), 31-51, (2005) DOI: 10.2140/agt.2005.5.31
KEYWORDS: colimit, formality, Davis–Januszkiewicz space, Homotopy colimit, model category, rationalisation, Stanley–Reisner algebra, 55P62, 55U05, 05E99
Frédéric Chapoton
Algebr. Geom. Topol. 5 (1), 53-69, (2005) DOI: 10.2140/agt.2005.5.53
KEYWORDS: anticyclic operad, Legendre transform, 18D50, 05E05
Emmanuel Auclair, Christine Lescop
Algebr. Geom. Topol. 5 (1), 71-106, (2005) DOI: 10.2140/agt.2005.5.71
KEYWORDS: 3–manifolds, homology spheres, finite type invariants, Jacobi diagrams, Borromeo surgery, clover calculus, clasper calculus, Goussarov–Habiro filtration, 57M27, 57N10
Doug Bullock, Walter Lo Faro
Algebr. Geom. Topol. 5 (1), 107-118, (2005) DOI: 10.2140/agt.2005.5.107
KEYWORDS: knot, link, skein module, Kauffman bracket, 57M27, 57M99
Jonathan Scott
Algebr. Geom. Topol. 5 (1), 119-128, (2005) DOI: 10.2140/agt.2005.5.119
KEYWORDS: Hopf algebras, Bockstein spectral sequence, 16W30, 57T05, 55T99
Murray Elder
Algebr. Geom. Topol. 5 (1), 129-134, (2005) DOI: 10.2140/agt.2005.5.129
KEYWORDS: Regular language, falsification by fellow traveler property, 20F65, 20F10, 68Q80
Pascal Lambrechts, Donald Stanley
Algebr. Geom. Topol. 5 (1), 135-182, (2005) DOI: 10.2140/agt.2005.5.135
KEYWORDS: Poincaré embeddings, Lefschetz duality, Sullivan models, 55P62, 55M05, 57Q35
Takuro Mochizuki
Algebr. Geom. Topol. 5 (1), 183-205, (2005) DOI: 10.2140/agt.2005.5.183
KEYWORDS: quandle, Cohomology, knot, 18G60, 55N35, 57Q45
Eric Chesebro
Algebr. Geom. Topol. 5 (1), 207-217, (2005) DOI: 10.2140/agt.2005.5.207
KEYWORDS: character variety, ideal point, A–polynomial, 57M27, 57M50
Michael Levin
Algebr. Geom. Topol. 5 (1), 219-235, (2005) DOI: 10.2140/agt.2005.5.219
KEYWORDS: cohomological dimension, acyclic resolution, 55M10, 54F45
Ralph M Kaufmann
Algebr. Geom. Topol. 5 (1), 237-300, (2005) DOI: 10.2140/agt.2005.5.237
KEYWORDS: cacti, (quasi-)operad, string topology, loop space, bi-crossed product, (framed) little discs, quasi-fibration, 55P48, 55P35, 16S35
Michael Hutchings, Michael G Sullivan
Algebr. Geom. Topol. 5 (1), 301-354, (2005) DOI: 10.2140/agt.2005.5.301
KEYWORDS: periodic Floer homology, Dehn twist, surface symplectomorphism, 57R58, 53D40, 57R50
Scott Baldridge, Tian-Jun Li
Algebr. Geom. Topol. 5 (1), 355-368, (2005) DOI: 10.2140/agt.2005.5.355
KEYWORDS: symplectic 4–manifolds, symplectic topology, 57R17, 53D05, 57R57, 57M60
Kimihiko Motegi, Hyun-Jong Song
Algebr. Geom. Topol. 5 (1), 369-378, (2005) DOI: 10.2140/agt.2005.5.369
KEYWORDS: Dehn surgery, hyperbolic knot, Seifert fiber space, surgery slopes, 57M25, 57M50
Stavros Garoufalidis, Yueheng Lan
Algebr. Geom. Topol. 5 (1), 379-403, (2005) DOI: 10.2140/agt.2005.5.379
KEYWORDS: knots, $q$–difference equations, asymptotics, Jones polynomial, Hyperbolic Volume Conjecture, Character varieties, recursion relations, Kauffman bracket, skein module, Fusion, SnapPea, m082, 57N10, 57M25
David De Wit, Atsushi Ishii, Jon Links
Algebr. Geom. Topol. 5 (1), 405-418, (2005) DOI: 10.2140/agt.2005.5.405
KEYWORDS: link, knot, Alexander-Conway polynomial, quantum superalgebra, Links–Gould link invariant, 57M25, 57M27, 17B37, 17B81
Florian Deloup
Algebr. Geom. Topol. 5 (1), 419-442, (2005) DOI: 10.2140/agt.2005.5.419
KEYWORDS: linking pairing, quadratic form, othogonal summand, 3–manifold, 11E99, 57M27, 11E81, 57N10
Back to Top